Kink Type Traveling Wave Solutions of Right-handed Non-commutative Burgers Equations via Extended (G'/G) -Expansion Method
Issue: 2019 - Volume 21 [Issue 4]
Harun-Or-Roshid . *
Department of Mathematics, Pabna University of Science and Technology, Bangladesh.
*Author to whom correspondence should be addressed.
The extended (G'/G)-expansion method is significant for finding the exact traveling wave solutions of nonlinear evolution equations (NLEEs) in mathematical physics. In this paper, we enhanced new traveling wave solutions of right-handed non-commutative burgers equations via extended -expansion. Implementation of the method for searching exact solutions of the equation provided many new solutions which can be used to employ some practically physical and mechanical phenomena. Moreover, when the parameters are replaced by special values, the well-known solitary wave solutions of the equation rediscovered from the traveling wave solutions and included free parameters may imply some physical meaningful results in fluid mechanics, gas dynamics, and traffic flow.
Keywords: The extended (G'/G) expansion method, the right-handed non- commutative burgers equation, solitons wave solutions, traveling wave solutions